Products of Volterra type operator and composition operator from \(H^\infty \)and Bloch spaces to Zygmund spaces. (English) Zbl 1145.47022

The Zygmund space \(\mathcal{Z}\) is the set of all analytic functions \(f\) on the unit disc \(\mathbb D\) such that \(\| f\| _{\mathcal{Z}}=| f(0)| +| f'(0)| +\sup_z(1-| z| ^2)| f''(z)| <+\infty,\) endowed with such a norm. If \(\lim_{| z| \to 1}(1-| z| ^2)| f''(z)| =0,\) then \(f\) is said to belong to the little Zygmund space \(\mathcal{Z}_0.\) Given an analytic function \(g\in H(\mathbb D),\) two types of Volterra integral operator are defined according to \(J_g(f)(z)=\int_0^z fg'\) and \(I_g(f)(z)=\int_0^z f'g\) for \(f\in H(\mathbb D).\) The authors consider \(\mathcal{Z}\) and \( \mathcal{Z}_0\) valued compositions of these operators and composition operators \(C_\varphi\) whose symbol \(\varphi\) is an analytic self-map of \(\mathbb D.\) They compare their boundedness or compactness regarding the domain space, specifically, \(H^\infty,\) the Bloch space \(\mathcal{B}, \) or the little Bloch space \(\mathcal{B}_0 .\) As a sample of the paper results, let us quote the following (Theorem 1): Set \(T=C_\varphi \circ I_g.\) Then \(T:H^\infty \to \mathcal{Z}\) is bounded if and only if \(T:\mathcal{B} \to \mathcal{Z}\) is bounded if and only if \(T:\mathcal{B}_0\to \mathcal{Z}\) is bounded. Similarly, for the compact case.


47B33 Linear composition operators
47B38 Linear operators on function spaces (general)
Full Text: DOI


[1] Benke, G.; Chang, D.C., A note on weighted Bergman spaces and the Cesàro operator, Nagoya math. J., 159, 25-43, (2000) · Zbl 0981.32001
[2] Chang, D.C.; Li, S.; Stević, S., On some integral operators on the unit polydisk and the unit ball, Taiwanese J. math., 11, 5, 1251-1286, (2007) · Zbl 1149.47026
[3] Chang, D.C.; Stević, S., Estimates of an integral operator on function spaces, Taiwanese J. math., 7, 3, 423-432, (2003) · Zbl 1052.47044
[4] Cowen, C.C.; MacCluer, B.D., Composition operators on spaces of analytic functions, (1995), CRC Press Boca Raton, FL · Zbl 0873.47017
[5] Dunford, N.; Schwartz, J.T., Linear operators I, (1958), Interscience Publishers, Jon Willey and Sons New York
[6] Duren, P.L., Theory of \(H^p\) spaces, (1970), Academic Press New York · Zbl 0215.20203
[7] Hu, Z.J., Extended Cesàro operators on mixed norm spaces, Proc. amer. math. soc., 131, 7, 2171-2179, (2003) · Zbl 1054.47023
[8] Hu, Z.J., Extended Cesàro operators on the Bloch space in the unit ball of \(\mathbb{C}^n\), Acta math. sci. ser. B engl. ed., 23, 4, 561-566, (2003) · Zbl 1044.47023
[9] Hu, Z.J., Extended Cesàro operators on Bergman spaces, J. math. anal. appl., 296, 435-454, (2004) · Zbl 1072.47029
[10] Li, S., Riemann – stieltjes operators from \(F(p, q, s)\) to Bloch space on the unit ball, J. inequal. appl., 2006, (2006), Article ID 27874, 14 pp
[11] Li, S.; Stević, S., Riemann – stieltjies type integral operators on the unit ball in \(\mathbb{C}^n\), Complex var. elliptic funct., 52, 6, 495-517, (2007) · Zbl 1124.47022
[12] Li, S.; Stević, S., Volterra-type operators on Zygmund spaces, J. inequal. appl., 2007, (2007), Article ID 32124, 10 pp · Zbl 1146.30303
[13] Madigan, K.; Matheson, A., Compact composition operators on the Bloch space, Trans. amer. math. soc., 347, 7, 2679-2687, (1995) · Zbl 0826.47023
[14] Ohno, S., Weighted composition operators between \(H^\infty\) and the Bloch space, Taiwanese J. math., 5, 2, 555-563, (2001) · Zbl 0997.47025
[15] Pommerenke, Ch., Schlichte funktionen und analytische funktionen von beschränkter mittlerer oszillation, Comment. math. helv., 52, 591-602, (1977) · Zbl 0369.30012
[16] Siskakis, A.G.; Zhao, R., A Volterra type operator on spaces of analytic functions, Contemp. math., 232, 299-311, (1999) · Zbl 0955.47029
[17] Stević, S., On an integral operator on the unit ball in \(\mathbb{C}^n\), J. inequal. appl., 1, 81-88, (2005) · Zbl 1074.47013
[18] Stević, S., Boundedness and compactness of an integral operator on mixed norm spaces on the polydisc, Sibirsk. mat. zh., 48, 3, 694-706, (2007) · Zbl 1164.47331
[19] Tang, X., Extended Cesàro operators between Bloch-type spaces in the unit ball of \(\mathbb{C}^n\), J. math. anal. appl., 326, 1199-1211, (2007) · Zbl 1117.47022
[20] Zhu, K., Bloch type spaces of analytic functions, Rocky mountain J. math., 23, 3, 1143-1177, (1993) · Zbl 0787.30019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.